Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 393095, 15 pages
Research Article

Hypothesis Designs for Three-Hypothesis Test Problems

School of Finance and Statistics, East China Normal University, No. 500 Dongchuan Road, Shanghai 200241, China

Received 25 January 2010; Accepted 18 March 2010

Academic Editor: Ming Li

Copyright © 2010 Yan Li and Xiaolong Pu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Li and Xiaolong Pu, “Hypothesis Designs for Three-Hypothesis Test Problems,” Mathematical Problems in Engineering, vol. 2010, Article ID 393095, 15 pages, 2010. doi:10.1155/2010/393095